# SDR UPS03440327

- Difficulty date: March 5, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - SEAT TRACK FOUND HEAVY CORR.  CORROSION BLEND OUT 0.048"X1"X2" SEAT TRACK REPAIRED AT U/D BS 570 - BS 710 LBL 47" AS PER SRM 53-10-05 FIG 1A.
